Inequality of Ostrowski type for mappings with bounded fourth order partial derivatives. (English) Zbl 1474.26076

Summary: A general Ostrowski’s type inequality for double integrals is given. We utilize function whose partial derivative of order four exists and is bounded.


26D15 Inequalities for sums, series and integrals
26D07 Inequalities involving other types of functions
26B15 Integration of real functions of several variables: length, area, volume
41A55 Approximate quadratures
Full Text: DOI


[1] Ostrowski, A., Über die Absolutabweichung einer differentiebaren Funktion von ihrem Integralmittelwert, Commentarii Mathematici Helvetici, 10, 1, 226-227 (1937) · Zbl 0018.25105
[2] Milovanovic, G. V., On Some Integral Inequalities (pp, 119-124, 1975), Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Math. Fiz., (498/541)
[3] Barnett, N. S.; Dragomir, S. S., An Ostrowski type inequality for double integrals and applications for cubature formulae, Soochow Journal of Mathematics, 27, 1, 1-10 (2001) · Zbl 0987.26015
[4] Xue, Q.; Zhu, J.; Liu, W., A new generalization of Ostrowski-type inequality involving functions of two independent variables, Computers & Mathematics with Applications, 60, 8, 2219-2224 (2010) · Zbl 1205.26037
[5] Sarikaya, M. Z.; Yaldiz, H.; Erden, S., On the weighted Ostrowski type inequalities for double integrals, Kragujevac Journal of Mathematics, 38, 2, 303-314 (2014) · Zbl 1474.26137
[6] Alshanti, W. G.; Qayyum, A., A note on new Ostrowski type inequalities using a generalized kernel, Bulletin of Mathematical Analysis and Applications, 9, 1, 74-91 (2017) · Zbl 1408.26022
[7] Alshanti, W. G.; Qayyum, A.; Majid, M. A., Ostrowski type inequalities by using generalized quadratic kernel, Journal of Inequalities and Special Functions, 8, 4, 111-135 (2017)
[8] Alshanti, W. G., A Perturbed Version of General Weighted Ostrowski Type Inequality and Applications, International Journal of Analysis and Applications, 16, 4, 503-517 (2018) · Zbl 1413.26037
[9] Erden, S.; Budak, H.; Sarikaya, M. Z., An Ostrowski type inequality for twice differentiable mappings and applications, Mathematical Modelling and Analysis, 21, 4, 522-532 (2016) · Zbl 1488.26061
[10] Dragomir, S. S.; Cerone, P.; Barnett, N. S.; Roumeliotis, J., An inequality of the Ostrowski type for double integrals and applications for cubature formulae, RGMIA Research Report Collection, 2, 6, 1-13 (1999) · Zbl 0954.26009
[11] Pachpatte, B. G., On an inequality of Ostrowski type in three independent variables, Journal of Mathematical Analysis and Applications, 249, 2, 583-591 (2000) · Zbl 0969.26018
[12] Pachpatte, B. G., On multivariate Ostrowski type inequalities, Journal of Inequalities in Pure and Applied Mathematics, 3, 4, 1-12 (2002) · Zbl 1024.26016
[13] Sarikaya, M. Z., On the Ostrowski type integral inequality for double integrals, Demonstratio Mathematica, 45, 3, 533-540 (2012) · Zbl 1275.26027
[14] Sarikaya, M. Z.; Ogunmez, H., On the weighted Ostrowski-type integral inequality for double integrals, Arabian Journal for Science and Engineering, 36, 6, 1153-1160 (2011)
[15] Farid, G., New Ostrowski-type inequalities and their applications in two coordinates, Acta Mathematica Universitatis Comenianae, 85, 1, 107-112 (2016) · Zbl 1349.26026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.